# SDR V0XR2012042300005

- Difficulty date: April 23, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N889EA
- Make and model: Dhav DHC8106
- Aircraft serial: 322
- Aircraft time: 39,846 hours, 52,197 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Bracket
- Part number: 85230480104
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR AFT FRAME, COUNTERBALANCE SUPPORT BRACKET CRACKED.  REMOVED AND REPLACED CARGO DOOR AFT FRAME COUNTERBALANCE SUPPORT BRACKET IAW BOMBARDIER PPS 2.20. W/O 50307, W/C 8085
